Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 243, NWS Tulsa, OK

May 14, 20094 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 14, 2009, 1:55 AM CDT for 4 counties in Oklahoma. It was in force for 75 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2009, 1:55 AM CDT (06:55 UTC)
Expired
May 14, 2009, 3:10 AM CDT
In force
75 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Choctaw County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 2:15 AM CDTHAIL 0.753 N Finley, OK
May 14, 2:30 AM CDTTSTM WND DMGMesser, OKLARGE TREE LIMBS BROKEN. WIND BROKE TOP OUT OF SEVERAL TREES...ALL IN MESSER AREA AND NORTHEAST.
May 14, 2:38 AM CDTTSTM WND DMG1 S Oleta, OKNUMEROUS LARGE TREE LIMBS BROKEN. SEVERAL TREES BLOWN OVER. DAMAGE SCATTERED FROM NEAR OLETA SOUTH INTO CHOCTAW COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3795 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140655
SVRTSA
OKC023-079-121-127-140830-
/O.NEW.KTSA.SV.W.0243.090514T0655Z-090514T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
155 AM CDT THU MAY 14 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 330 AM CDT

* AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF NASHOBA TO 10 MILES NORTHWEST
  OF DUNBAR TO 9 MILES NORTHWEST OF BOSWELL...MOVING SOUTHEAST AT 35
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...STANLEY...
  MOYERS...BOSWELL...DUNBAR...KOSOMA...NASHOBA...KELLOND...ANTLERS...
  SOPER...SNOW...KENT...RATTAN...GOODLAND...MESSER...HUGO...CLOUDY...
  OLETA...SAWYER AND FORT TOWSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3394 9558 3387 9582 3394 9594 3412 9595
      3417 9600 3417 9579 3451 9579 3452 9568
      3459 9568 3460 9581 3461 9580 3463 9493
      3451 9479 3450 9504 3425 9503 3424 9513
      3394 9515 3396 9523 3389 9526 3386 9546
TIME...MOT...LOC 0655Z 296DEG 30KT 3456 9511 3454 9568
          3409 9599

$$
5 follow-up statements
000 
WWUS54 KTSA 140717
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT THU MAY 14 2009

OKC121-140727-
/O.CAN.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
PITTSBURG OK-
217 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PITTSBURG COUNTY IS
CANCELLED...

LAT...LON 3394 9558 3387 9582 3394 9594 3412 9595
      3417 9600 3417 9579 3451 9579 3452 9568
      3458 9494 3451 9479 3450 9504 3425 9503
      3424 9513 3394 9515 3396 9523 3389 9526
      3386 9546
TIME...MOT...LOC 0717Z 296DEG 30KT 3453 9503 3446 9548
          3397 9578

$$

OKC023-079-127-140830-
/O.CON.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
LE FLORE OK-CHOCTAW OK-PUSHMATAHA OK-
217 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR PUSHMATAHA...CHOCTAW AND SOUTHWESTERN LE FLORE COUNTIES...

AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF HONOBIA TO DUNBAR TO UNGER...MOVING
SOUTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SOPER...
NASHOBA...FINLEY...KENT...HONOBIA...SNOW...DELA...SPEER...GAY...
GOODLAND...RATTAN...MESSER...HUGO...APPLE...OLETA...GRANT...CLOUDY...
ORD...FALLON...CORINNE...SAWYER...SOBOL...FORT TOWSON...HUSKEY...
FROGVILLE AND SWINK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3394 9558 3387 9582 3394 9594 3412 9595
      3417 9600 3417 9579 3451 9579 3452 9568
      3458 9494 3451 9479 3450 9504 3425 9503
      3424 9513 3394 9515 3396 9523 3389 9526
      3386 9546
TIME...MOT...LOC 0717Z 296DEG 30KT 3453 9503 3446 9548
          3397 9578

$$
000 
WWUS54 KTSA 140723
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT THU MAY 14 2009

OKC079-140734-
/O.CAN.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
LE FLORE OK-
223 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LE FLORE COUNTY
IS CANCELLED...

LAT...LON 3394 9558 3387 9582 3392 9591 3416 9578
      3451 9547 3450 9504 3425 9503 3424 9513
      3394 9515 3396 9523 3389 9526 3386 9546
TIME...MOT...LOC 0724Z 296DEG 30KT 3445 9510 3438 9540
          3395 9572

$$

OKC023-127-140830-
/O.CON.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
CHOCTAW OK-PUSHMATAHA OK-
223 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN PUSHMATAHA AND CHOCTAW COUNTIES...

AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF NASHOBA TO SNOW TO 6 MILES SOUTH OF
SOPER...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DELA...SPEER...
GAY...RATTAN...GOODLAND...MESSER...HUGO...APPLE...OLETA...CLOUDY...
GRANT...ORD...CORINNE...FALLON...SAWYER...SOBOL...FORT TOWSON...
HUSKEY...FROGVILLE AND SWINK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3394 9558 3387 9582 3392 9591 3416 9578
      3451 9547 3450 9504 3425 9503 3424 9513
      3394 9515 3396 9523 3389 9526 3386 9546
TIME...MOT...LOC 0724Z 296DEG 30KT 3445 9510 3438 9540
          3395 9572

$$
000 
WWUS54 KTSA 140735
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT THU MAY 14 2009

OKC023-127-140830-
/O.CON.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
CHOCTAW OK-PUSHMATAHA OK-
235 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR CENTRAL PUSHMATAHA AND CHOCTAW COUNTIES...

AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF CLOUDY TO CLOUDY TO GAY...MOVING
SOUTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HUGO...APPLE...
CLOUDY...OLETA...GRANT...ORD...CORINNE...FALLON...SAWYER...SOBOL...
FORT TOWSON...FROGVILLE...HUSKEY AND SWINK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3394 9558 3387 9582 3414 9567 3445 9532
      3450 9504 3425 9503 3424 9513 3394 9515
      3396 9523 3389 9526 3386 9546
TIME...MOT...LOC 0735Z 296DEG 30KT 3437 9512 3434 9530
          3391 9562

$$
000 
WWUS54 KTSA 140744
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 AM CDT THU MAY 14 2009

OKC023-127-140830-
/O.CON.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
CHOCTAW OK-PUSHMATAHA OK-
244 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...

AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES EAST OF CLOUDY TO 6 MILES NORTHEAST OF SOBOL
TO ORD...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAWYER...
SOBOL...FORT TOWSON...HUSKEY...FROGVILLE AND SWINK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3394 9558 3410 9547 3434 9528 3443 9504
      3425 9503 3424 9513 3394 9515 3396 9523
      3389 9526 3386 9546
TIME...MOT...LOC 0745Z 296DEG 30KT 3433 9503 3424 9517
          3390 9546

$$
000 
WWUS54 KTSA 140810
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT THU MAY 14 2009

OKC023-127-140820-
/O.CAN.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
CHOCTAW OK-PUSHMATAHA OK-
310 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES IS CANCELLED...

THE LINE OF THUNDERSTORMS HAS MOVED OUT OF THE WARNED 
AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. 
LIGHT TO MODERATE RAIN WILL REMAIN ACROSS PUSHMATAHA AND CHOCTAW 
COUNTIES THROUGH MUCH OF THE EARLY MORNING.

LAT...LON 3394 9558 3410 9547 3434 9528 3443 9504
      3425 9503 3424 9513 3394 9515 3396 9523
      3389 9526 3386 9546
TIME...MOT...LOC 0810Z 296DEG 30KT 3424 9480 3415 9494
          3381 9524

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 1:34 AM CDT, 21 minutes earlier.

Area forecast discussion, May 14, 1:34 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
134 AM CDT THU MAY 14 2009

.DISCUSSION...
SEVERE THUNDERSTORM WATCH CANCELLED BEHIND THE MAIN
CONVECTIVE LINE AS WELL AS THE FLASH FLOOD WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  66  84  62 /  40  20  30  60
FSM   76  64  88  66 /  60  20  20  30
MLC   77  66  86  65 /  70  10  10  30
BVO   72  62  84  60 /  30  30  30  70
FYV   71  60  84  60 /  60  20  20  30
BYV   71  60  83  59 /  50  20  20  30
MKO   71  64  84  63 /  60  20  20  40
MIO   73  63  84  61 /  30  40  30  60
F10   72  65  84  65 /  50  10  20  40
HHW   84  66  87  65 /  70  10  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, May 13, 5:11 PM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT WED MAY 13 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 PM CDT WED MAY 13 2009

...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TONIGHT.
TORNADO RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...ELEVATED.
AREA....
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER
ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY
THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY
TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS
SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP
ALONG THE FRONT.

THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH
TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS
WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO
STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD
AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL
LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG
INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND
OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS.

THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE
SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF
THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED
STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL
ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE
FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH
YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO
SATURDAY.  SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH
FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER
THE WEEKEND.  THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY
NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 13, 11:58 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     NON-TSTM WND GST EUFAULA                 35.29N 95.58W
05/13/2009  E70 MPH          MCINTOSH           OK   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

&&

PBS
Local storm report, May 14, 12:27 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1227 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             SALLISAW                35.46N 94.79W
05/14/2009  E0.88 INCH       SEQUOYAH           OK   EMERGENCY MNGR

&&

PBS
Local storm report, May 14, 12:42 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TSTM WND DMG     4 S OZARK               35.43N 93.83W
05/14/2009                   FRANKLIN           AR   EMERGENCY MNGR

            LARGE TREE DOWN ON HIGHWAY 23

&&

SFP
Local storm report, May 14, 12:57 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1257 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             GREENWOOD               35.22N 94.26W
05/14/2009  E0.75 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

PBS
Local storm report, May 14, 1:16 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     TSTM WND DMG     2 S OZARK               35.46N 93.83W
05/14/2009                   FRANKLIN           AR   AMATEUR RADIO

            LIMBS OF 8 TO 9 INCHES IN DIAMETER DOWN. TWENTY FIVE INCH
            DIAMETER TREE DOWN.

&&

PBS
Local storm report, May 14, 1:54 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     BENTONVILLE             36.37N 94.21W
05/13/2009                   BENTON             AR   BROADCAST MEDIA

            WIDESPREAD TREE DAMAGE...AS WELL AS ROOF DAMAGE...IN THE
            NORTHERN PART OF BENTONVILLE. TIME ESTIMATED VIA RADAR.

&&

KAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:22 PM CDTSevere Thunderstorm WarningTSAOsage, Washington53 min
May 13, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee57 min
May 13, 8:11 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington64 min
May 13, 8:16 PM CDTSpecial Weather StatementTSACraig, Nowata44 min
May 13, 8:34 PM CDTTornado WarningTSANowata, Osage, Washington41 min
May 13, 8:54 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more66 min
May 13, 9:09 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa81 min
May 13, 9:10 PM CDTRiver Flood WatchTSAMuskogee3 hr
May 13, 9:38 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Tulsa, Wagoner52 min
May 13, 9:45 PM CDTTornado WarningTSACraig, Ottawa45 min
May 13, 9:49 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 13, 9:50 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner55 min
May 13, 10:00 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa30 min
May 13, 10:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee24 min
May 13, 10:21 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Tulsa, Wagoner54 min
May 13, 10:22 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa53 min
May 13, 10:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more61 min
May 13, 10:38 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa112 min
May 13, 10:43 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Rogers, Tulsa, Wagoner49 min
May 13, 10:46 PM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Wagoner2 hr
May 13, 10:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee58 min
May 13, 11:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah67 min
May 13, 11:13 PM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner2 hr
May 13, 11:31 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more59 min
May 14, 12:04 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
May 14, 12:09 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more81 min
May 14, 12:13 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha62 min
May 14, 1:04 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha71 min
May 14, 1:28 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah92 min
May 14, 8:01 AM CDTSpecial Weather StatementTSAMcIntosh29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.